# SDR TSAA0353110

- Difficulty date: April 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 244 FRAME CRACKED AT RIGHT CREASE BEAM.  CUT OUT DAMAGED SECTION.  FABRICATED REPAIR PARTS AND DRILLED FASTENERS HOLES.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 51-40-3, FIGURE 1.  (M)
